Jump to content
Sign in to follow this  
Studywise

Studywise: After weening

Recommended Posts

Studywise

pLEASE HELP. Is it true that even though I am not on a "therapeutic" dose by doctors standards, can my brain still be " shut down" and not producing it's own " happy chemicals". I am on half of the dose it took to cause "therapeutic" changes. Do I need to be at a lower dose or completely off before normalcy begins?? Thanks so much.

Share this post


Link to post
Studywise

THIS IS MY NEW TOPIC!!!!

Share this post


Link to post
Wingbatty

Studywise...

 

I'm probably the first responder here because of the time of day (it's the middle of the night in the USA)... so I'm going to ask you some questions. If you see these and reply soon, the Big Guys With All the Answers can help you better when they wake up.

 

What is your history? When did you start on meds? What dose are you on now, and for how long? What was it before?

 

The best intro I've seen on here was the one titled Brain: My Brain on Drugs (it is brand new & right next to yours currently). See how he gave his history for each med. Yours doesn't have to be that fancy, but without details it is impossible for us to help you.

 

The second thing is...

 

Take a deep breath. You've come to the right place. These guys are awesome and can help you on your way. You're going to be alright, I promise. B)

Share this post


Link to post
dalsaan

HI Studywise

 

Wingbatty is right, we need more information before we can provide advice and you are in the right place.

People here are very helpful, informative and supportive. The sooner you can provide answers to wingbattys

questions, the sooner people can start answering your questions

 

Dalsaan

Share this post


Link to post
Altostrata

Welcome, Studywise.

 

Congratulations on starting your Intro topic. You did a great job. Do tell us more about yourself.

pLEASE HELP. Is it true that even though I am not on a "therapeutic" dose by doctors standards, can my brain still be " shut down" and not producing it's own " happy chemicals". I am on half of the dose it took to cause "therapeutic" changes. Do I need to be at a lower dose or completely off before normalcy begins?? Thanks so much.

 

Even on a lower dose, your brain and nervous system are recovering. Don't worry about what's called the "therapeutic" dose, that's just a number thought up by a pharmaceutical company. It has no bearing on your brain and nervous system.

 

What's important is to keep your brain and nervous system steady. If you are having withdrawal symptoms, your brain and nervous system have been shaken up. It needs to settle down to recover.

 

How are you feeling now, Studywise? What are you taking, how much, how did you reduce the dosage?

Share this post


Link to post
Studywise

Does a person ever feel his former happiness and peace of mind after being completely off anti-depressants? Eventually?

Share this post


Link to post
mammaP

I believe they do, I certainly feel alive again after

reducing my AD slowly. I'm not done yet but am so much better than

I was. My family and friends have noticed a difference too.

There is a topic on success stories, take a look there

and be inspired. :) People come to these sites desperate

for help to quit drugs of whatever type and gradually

get better. They probably slow down on posting as they

get their life back and don't need help any more, so

we don't hear about the successes very often.

 

I do know some people personally who have recovered and gone

on to live full and active lives but again, they don't usually

talk much about it to anyone but people they are close to.

That's why you don't hear very many success stories but

I am sure there are many if only they shared them, but

they are too busy enjoying their new lives and don't want

to revisit the old one and who can blame them? :D

Share this post


Link to post
Jemima

Does a person ever feel his former happiness and peace of mind after being completely off anti-depressants? Eventually?

 

Absolutely. Here's a topic on successes:

 

Recovery Success Stories

 

Please note that there are many people who succeed in getting off antidepressants who do not access sites like this one, and that there are many people who do who choose not to post their success stories. A great deal of what you will read here are stories of struggle for which the end has not yet been written. That's the nature of a website that offers help to people who are suffering.

 

I'm very close to recovering myself after seventeen months off Lexapro that began and ended with a too-fast taper and this website has helped me more than words can say. I expect to be writing a success story fairly soon.

 

Please tell us more about yourself and add your drug history to the signature area of your profile when you have time. Here's how to do the drug history:

 

How To Add Your Drug History To Your Signature

 

Welcome to the forum. You'll find lots of solid information and gentle, friendly support here.

Share this post


Link to post
Altostrata

Studywise, if you have questions, add them to your Intro topic by clicking on the big blue Add Reply button at the top or bottom of the topic.

Share this post


Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  
×